# SDR HALA2016111700515

- Difficulty date: November 17, 2016
- Submitted: November 19, 2016
- Operation: Air carrier
- Aircraft: N392HA
- Make and model: Airbus A330-243
- Aircraft serial: 1404
- Aircraft time: 16,152 hours, 2,540 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Condition: Clogged
- Location: Nr 1 Engine
- Part time: 16,152 hours, 2,540 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 ENG FUEL FILTER CLOG LIGHT ILLUMINATED.  REMOVED AND REPLACED THE NR 1 FUEL FILTER IAW AMM 73-11-41 AND LEAK CHECKED OK. OK FOR SERVICE.
